Translator Disclaimer
September 1992 A necessary condition for the existence of compact Clifford-Klein forms of homogeneous spaces of reductive type
Toshiyuki Kobayashi
Duke Math. J. 67(3): 653-664 (September 1992). DOI: 10.1215/S0012-7094-92-06728-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 3 • September 1992
Back to Top